MathSciNet Relay Station
MathSciNet bibliographic data
MR1078743 (92e:53012) 53A10
Meeks, William H., III The theory of triply periodic minimal surfaces. Indiana Univ. Math. J. 39 (1990), no. 3, 877–936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement